# SDR COMA0260648

- Difficulty date: November 15, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 21,792 hours, 21,230 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 6037 EXTERNAL POWER DOOR LEFT OPEN BY GROUND CREW.INSPECTED DORO AND SURROUND; SECURED DOOR.
